Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Overlapping quadratic optimal control of linear time-varying commutative systems

Autor
Bakule, L.; Rodellar, J.; Rossell, Josep M.
Tipus d'activitat
Article en revista
Revista
SIAM journal on control and optimization
Data de publicació
2002-02
Volum
40
Número
5
Pàgina inicial
1611
Pàgina final
1627
DOI
https://doi.org/10.1137/S0363012900367643 Obrir en finestra nova
URL
http://epubs.siam.org/doi/abs/10.1137/S0363012900367643 Obrir en finestra nova
Resum
Overlapping quadratic optimal control of linear time-invariant continuous-time systems by using generalized selection of complementary matrices has been recently developed as a powerful and effective means of decentralized control design of linear time-invariant systems. In this paper, it is shown that similar generalizations exist for linear time-varying systems. The results presented here concern implicit conditions for a general form of the transition matrices and explicit conditions for a co...
Paraules clau
Linear Time-varying Continuous-time Systems, Large Scale Systems, Commutative Systems, Inclusion Principle, Overlapping Decomposition, Optimal Control, Decentralization, Suboptimality
Grup de recerca
CoDAlab - Control, Dinàmica i Aplicacions

Participants